Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 2, Pages 318–320 (Mi dan42128)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

General solutions of the Cauchy problem for the Liouville equation $\varphi_{tt}(t,x)-\varphi_{xx}(t,x)=1/2m\exp\varphi(t,x)$

G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (377 kB)

Bibliographic databases:
UDC: 517.43:530.147
Presented: В. С. Владимиров
Received: 03.07.1978

Citation: G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “General solutions of the Cauchy problem for the Liouville equation $\varphi_{tt}(t,x)-\varphi_{xx}(t,x)=1/2m\exp\varphi(t,x)$”, Dokl. Akad. Nauk SSSR, 243:2 (1978), 318–320

Citation in format AMSBIB
\Bibitem{JorPogPol78}
\by G.~P.~Jorjadze, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper General solutions of the Cauchy problem for the Liouville equation
$\varphi_{tt}(t,x)-\varphi_{xx}(t,x)=1/2m\exp\varphi(t,x)$
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/dan42128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0516053}
\zmath{https://zbmath.org/?q=an:0417.35068}


Linking options:
  • http://mi.mathnet.ru/eng/dan42128
  • http://mi.mathnet.ru/eng/dan/v243/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the equation $\Box\varphi+(m^2/2)\exp\varphi=0$ and dynamics of singularities”, Theoret. and Math. Phys., 40:2 (1979), 706–715  mathnet  crossref  mathscinet  zmath  isi
    2. G. P. Jorjadze, “Regular solutions of the Liouville equation”, Theoret. and Math. Phys., 41:1 (1979), 867–871  mathnet  crossref  mathscinet  zmath  isi
    3. Theoret. and Math. Phys., 92:3 (1992), 979–987  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:60
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021